Back to top

starting Sinemet

20 posts / 0 new
Last post
Fulmerbucks

Hang on in there Clemmo, it really has helped me a lot once the nausea settled.  Cruise sounds good ' though....... xx

Fulmerbucks

Thinking of you  Clemmo.   How's it going?   Xx

 

 

 

Nic here for my dad

How are you getting on with it??

my dad swapped from madopar to sinemat but with unpleasant side effects. 

Everyone reacts so differently though...how may time a day are you taking it??

nic

Nic here for my dad

Clemmo

 

you will find protein based meals slows the effect or the 'kick in' 

Clemmo

Hello everyone,

10 days after starting Sinemet had to stop I was only on half 3 times daily it straight away started making my tremors worse and by the tenth day I was literally trembling from head to toe, never experienced anything like it, spoke to PD nurse who suspects my tremors could be related to benign essential tremor and not PD and the meds pushed up the dopermine in my body hence the excessive tremors.

I am not sure where I go from here the letter the Neuro sent to PD nurse said this lady probably has PD when he had told me it was. she went through all my symptoms and concluded I was not a typical, as I only get the tremors when I am attempting to do something I never get it when at rest. the fact that I have fibromyalgia and ACCP positive Palindromic RA which can both cause tremor makes diagnosis difficult.

any suggestions guys??????

C xx

Fulmerbucks

Hi Clemmo

so sorry to hear you've had such a horrible experience. I guess it's good news in a way if it's not PD  but a wretched way to find out.  I don't have the medical knowledge about your other conditions to comment, but does seem a further appointment with the neuro or second opinion is needed. Maybe your GP.could help or the consultant who looks after y our other problems. 

Best of luck to you 

FB xx 

 

 

Clemmo

Hi FB,

Thanks for your reply, I just seem to be going round in circles, I was diagnosed with Fibro and Sjogens Syndrome 17 years ago and it hasn't given me too much grief until recently, the RA was diagnosed more recently, sadly because my immune system is really compromised I am very intolerant of many meds my immune system sees them as alien and as hard as try to weather the side effects I usually have to stop them so I am on no meds for any of the conditions as they can't find any my body will tolerate luckily I managed to tolerate the meds for my Afib or I would be  in a pickle.

I think as you suggest I need a second opinion.

Enough about me how are you.

C xxxx

Fulmerbucks

Good morning Clemmo 

my probs not so complicated. The Parkinsons is a pain, but I'm lucky the sinemet   helps me, though it's alarming how it wears off and I need more. I also have a heart problem and waiting for an implantable loop recorder, a diagnostic device that fits below the skin and gives ecg when anything abnormal is happening. 

Thanks for asking.  Hope to hear how things go for you if it helps. 

FB xx

Clemmo

Hi Everyone,

How long does it take for sinemet to get out of your system? they tried me on it again and 6 weeks in have decided I need to stop it. I had every side effect possible including swelling in my right foot, feeling faint even when lying down swollen tongue with white spots all over my mouth to name but a few.

  Thought I would have to be weaned off it, but GP I saw said as it  was such a low dose and I had only been using it for 6 weeks just to stop, feel a bit odd but hopefully it will soon pass. seems like I am going to have to live with the PD without any meds, does anyone else do that?

Clemmo x

Pages